# SDR AALA20040144

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DFW  WRONG EMERGENCY LIGHT ASSEMBLY INSTALLED AT RIGHT HAND FORWARD ENTRY GALLEY WALL NEAR FLOOR.  REPLACED RIGHT HAND EMERGENCY LIGHT ASSEMBLY AT FORWARD ENTRY GALLEY WALL NEAR FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
